# SDR CA030119007

- Difficulty date: January 7, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 999235H6334
- Condition: Cracked
- Location: Cockpit
- Part time: 6,898 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED TECH FERRY FLIGHT AC FERRY FLIGHT APPROVAL AND REPLACED WINDSHIELD ACC AMM 56-11-01.
